# SDR MASA97248

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE INSPECTION, RIGHT FORWARD EMERGENCY EXIT UPPER 'EXIT' SIGN WAS DIM.  MAINTENANCE REMOVED AND REPLACED THE BULBS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
